The Convergence of Calderón Reproducing Formulae of Two Parameters on Some Classical Function Spaces

Kun-chuan Wang

Department of Applied Mathematics

National Dong Hwa University

    The Calderón reproducing formula is the most important in the study of harmonic analysis, which has the same property as the one of approximate identity in many special function spaces. In this talk, we use the idea of separation variables and molecular decomposition to extend single parameter into two-parameters and discuss the convergence of Calderón reproducing formula of two-parameters in some generalized function spaces of two parameters. Mainly, we focus on Besov spaces in two-parameter and show that these spaces are well-defined by Plancherel-Pôlya inequalities. Consequently, we obtain the norm equivalence between Besov spaces and corresponding sequence space in two-parameter. Also we show the convergence of Calderón reproducing formula in Besov space.

Keyword: atomic decomposition, Calderón reproducing formula, Littlewood-Paley, Plancherel-Pôlya inequality


[1] Bui, H.-Q., Paluszyński M. and Taibleson M.H., A maximal function characterization of weighted Besov-Lipschitz and Triebel-Lizorkin spaces, Studia Math. 119 (1996), 219-246.
[2] Deng, D.G., Han, Y.-S. and Yang, D.C., Besov spaces with non-doubling measures. Trans. Amer. Math. Soc., 358 (2006), 2965-3001.
[3] Frazier, M., Jawerth, B., Decomposition of Besov spaces, Indiana Math. J. 34 (1985), 777-799.
[4] Frazier, M. and Jawerth, B., A discrete transform and decompositions of distribution spaces, J. Funct. Anal, 93 (1990), 34-170.
[5] Han, Y.-S., Lee, M.-Y., Lin, C.-C. and Lin, Y.-C., Calderón-Zygmund operators on product Hardy spaces, J. Funct. Anal. 258 (2010), 2834-2861.
[6] Han, Y.-S., Lu, S.Z., Yang, D.C., Inhomogeneous Besov and Triebel-Lizorkin spaces on spaces of homogeneous type, Approx. Theory Appl (N.S.), 15 (1999), no. 3, 37-65.
[7] Johnson, R., Temperatures, Riesz potentials, and the Lipschitz spaces of Herz, Proc. Lond. Math. Soc. 27 (1973), 290-316.
[8] Peetre, J., New thoughts on Besov spaces, Duke University Mathematics Series, No. 1. Mathematics Department, Duke University, Durham, NC, 1976.
[9] Taibleson, M. H., On the Theory of Lipschitz Spaces of Distributions on Euclidean n-Space: I. Principal Properties, J. Math. Mech., 13 (1964), 407-479.
[10] Taibleson, M. H., On the Theory of Lipschitz Spaces of Distributions on Euclidean n-Space: I. Principal Properties, J. Math. Mech., 13 (1964), 407-479.
[11] Triebel, H., Theory of Function Spaces, Monographs in Mathematics, 78 Birkhäuser Verlag, Basel, 1983.
[12] Weisz, F., On duality problems of two-parameter martingale Hardy spaces, Bull. Sci. Math. 114 (1990), no. 4, 395-410.
[13] Weisz, F., Interpolation between two-parameter martingale Hardy spaces, the real method, Bull. Sci. Math. 115 (1991), no. 3, 253-264.
[14] Weisz, F. The boundedness of the two-parameter Sunouchi operators on Hardy spaces, Acta Math. Hungar. 72 (1996), no. 1-2, 121-152.
[15] Yuan, W., Sawano, Y. and Yang, D.C., Decompositions of Besov-Hausdorff and Triebel-Lizorkin-Hausdorff spaces and their applications, J. Math. Anal. Appl. 369 (2010), no. 2, 736-757.